Alert archive / North Dakota / Red Flag Warnings in 2020

Red Flag Warning 8, NWS Bismarck, ND

September 25, 202016 counties in North Dakota

NWS Bismarck, ND issued this red flag warning at Sep 25, 2020, 1:53 PM MDT for 16 counties in North Dakota. It took effect at Sep 26, 2020, 12:00 PM MDT. It was in force for 8 hr. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Sep 25, 2020, 1:53 PM MDT (19:53 UTC)
In effect from
Sep 26, 2020, 12:00 PM MDT
Expired
Sep 26, 2020, 8:00 PM MDT
In force
8 hr
Issued by
NWS Bismarck, ND

Counties Adams County, ND, Billings County, ND, Bowman County, ND, Burleigh County, ND, Dunn County, ND, Emmons County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, McKenzie County, ND, Mercer County, ND, Morton County, ND, Oliver County, ND, Sioux County, ND, Slope County, ND, Stark County, ND

The radar

The Bismarck radar (KBIS), 112 km from the middle of the area, began a volume at 19:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 26, 4:11 PM MDTNON-TSTM WND GST 622 N Bentley, NDMESONET STATION TT584 12 E MOTT. GUST OCCURRED AT AN UNKNOWN TIME WITHIN THE PREVIOUS HOUR.
Sep 26, 5:11 PM MDTNON-TSTM WND GST 565 S Dickinson, NDASOS STATION KDIK DICKINSON AIRPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 7.9 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2020-09-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2020-09-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -127 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2581 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
-127 m²/s²
0-3 km storm-relative helicity
-20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

674 
WWUS83 KBIS 251953
RFWBIS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Bismarck ND
253 PM CDT Fri Sep 25 2020

...RED FLAG WARNING SATURDAY AFTERNOON AND EVENING FOR PORTIONS OF
SOUTH CENTRAL AND SOUTHWEST NORTH DAKOTA...

.Critical fire weather conditions are expected Saturday 
afternoon and evening across parts of south central and southwest 
North Dakota. Northwest winds will gust up to 45 mph Saturday 
afternoon, diminishing during the evening.

The strong winds and low humidity around 25 percent will create 
critical fire weather conditions Saturday afternoon and early 
evening..

NDZ017>020-031>034-040>045-260800-
/O.NEW.KBIS.FW.W.0008.200926T1800Z-200927T0200Z/
McKenzie-Dunn-Mercer-Oliver-Golden Valley-Billings-Stark-Morton-
Slope-Hettinger-Grant-Bowman-Adams-Sioux-
253 PM CDT Fri Sep 25 2020 /153 PM MDT Fri Sep 25 2020/

...RED FLAG WARNING IN EFFECT FROM 1 PM CDT /NOON MDT/ TO 9 PM
CDT /8 PM MDT/ SATURDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR
PORTIONS OF SOUTH CENTRAL AND SOUTHWEST NORTH DAKOTA WEST OF TEH
MISSOURI RIVER VALLEY AND AND SOUTH OF LAKE SAKAKAWEA...

The National Weather Service in Bismarck has issued a Red Flag
Warning for wind and low relative humidity, which is in effect
from 1 PM CDT /noon MDT/ to 9 PM CDT /8 PM MDT/ Saturday.

* WINDS...West 25 to 35 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...As low as 25 percent.

* AFFECTED AREA...West of the missouri river and south of Lake
  Sakakawea.

* IMPACTS...Any fires that ignite will spread rapidly and become 
  difficult to control or suppress.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Burn bans may be in effect. Contact local authorities for
details.

&&

$$
waa
7 follow-up statements
042 
WWUS83 KBIS 260259
RFWBIS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Bismarck ND
959 PM CDT Fri Sep 25 2020

...RED FLAG WARNING SATURDAY AFTERNOON AND EVENING FOR PORTIONS
OF SOUTH CENTRAL AND SOUTHWEST NORTH DAKOTA...

.Critical fire weather conditions are expected Saturday afternoon
and evening across parts of central and southwest North Dakota. 
Northwest winds will gust up to 45 mph Saturday afternoon, 
diminishing during the evening.

The strong winds and low humidity around 25 percent will create
critical fire weather conditions Saturday afternoon and early
evening..

NDZ035-046-261500-
/O.EXA.KBIS.FW.W.0008.200926T1800Z-200927T0200Z/
Burleigh-Emmons-
959 PM CDT Fri Sep 25 2020

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 9 PM CDT SATURDAY FOR
WIND AND LOW RELATIVE HUMIDITY FOR CENTRAl AND SOUTHWEST NORTH
DAKOTA...

The National Weather Service in Bismarck has issued a Red Flag
Warning for wind and low relative humidity, which is in effect
from 1 PM to 9 PM CDT Saturday.

* WINDS...West 20 to 30 mph with gusts up to 50 mph.

* RELATIVE HUMIDITY...As low as 20 - 25 percent.

* AFFECTED AREA...Central and southwestern North dakota, mainly
  along and west of the missouri river and south of Lake 
  Sakakawea.

* IMPACTS...Any fires that ignite will spread rapidly and become 
  difficult to control or suppress.

* AFFECTED AREA...This Red Flag Warning now includes Burleigh and
  Emmons County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Burn bans may be in effect. Contact local authorities for
details.

&&

$$

NDZ017>020-031>034-040>045-261500-
/O.CON.KBIS.FW.W.0008.200926T1800Z-200927T0200Z/
McKenzie-Dunn-Mercer-Oliver-Golden Valley-Billings-Stark-Morton-
Slope-Hettinger-Grant-Bowman-Adams-Sioux-
959 PM CDT Fri Sep 25 2020 /859 PM MDT Fri Sep 25 2020/

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM CDT /NOON MDT/ TO
9 PM CDT /8 PM MDT/ SATURDAY FOR WIND AND LOW RELATIVE HUMIDITY
FOR CENTRAl AND SOUTHWEST NORTH DAKOTA...

* WINDS...West 25 to 35 mph with gusts up to 50 mph.

* RELATIVE HUMIDITY...As low as 20 - 25 percent.

* AFFECTED AREA...Central and southwestern North dakota, mainly
  along and west of the missouri river and south of Lake 
  Sakakawea.

* IMPACTS...Any fires that ignite will spread rapidly and become 
  difficult to control or suppress.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Burn bans may be in effect. Contact local authorities for
details.

&&

$$
207 
WWUS83 KBIS 260803
RFWBIS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Bismarck ND
303 AM CDT Sat Sep 26 2020

...RED FLAG WARNING SATURDAY AFTERNOON AND EVENING FOR PORTIONS
OF SOUTH CENTRAL AND SOUTHWEST NORTH DAKOTA...

.Critical fire weather conditions are expected Saturday afternoon
and evening across parts of central and southwest North Dakota.
Northwest winds will gust up to 50 mph Saturday afternoon, 
diminishing during the evening.

The strong winds and low humidity around 25 percent will create
critical fire weather conditions Saturday afternoon and early
evening.

NDZ017>020-031>035-040>046-262015-
/O.CON.KBIS.FW.W.0008.200926T1800Z-200927T0200Z/
McKenzie-Dunn-Mercer-Oliver-Golden Valley-Billings-Stark-Morton-
Burleigh-Slope-Hettinger-Grant-Bowman-Adams-Sioux-Emmons-
303 AM CDT Sat Sep 26 2020 /203 AM MDT Sat Sep 26 2020/

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM CDT /NOON MDT/
THIS AFTERNOON TO 9 PM CDT /8 PM MDT/ THIS EVENING FOR WIND AND
LOW RELATIVE HUMIDITY FOR SOUTH CENTRAL AND SOUTHWEST NORTH 
DAKOTA...

* WINDS...West 20 to 30 mph with gusts up to 50 mph.

* RELATIVE HUMIDITY...As low as 25 percent.

* AFFECTED AREA...Central and southwestern North dakota, mainly 
  along and west of the missouri river and south of Lake 
  Sakakawea.

* IMPACTS...Any fires that ignite will spread rapidly and become 
  difficult to control or suppress.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Burn bans may be in effect. Contact local authorities for
details.

&&

$$
AJ
932 
WWUS83 KBIS 261749
RFWBIS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Bismarck ND
1249 PM CDT Sat Sep 26 2020

...RED FLAG WARNING SATURDAY AFTERNOON AND EVENING FOR PORTIONS
OF SOUTH CENTRAL AND SOUTHWEST NORTH DAKOTA...

.Critical fire weather conditions are expected Saturday afternoon
and evening across parts of central and southwest North Dakota.
Northwest winds will gust up to 50 mph Saturday afternoon,
diminishing during the evening.

The strong winds and low humidity around 25 percent will create
critical fire weather conditions Saturday afternoon and early
evening.

NDZ017>020-031>035-040>046-270200-
/O.CON.KBIS.FW.W.0008.200926T1800Z-200927T0200Z/
McKenzie-Dunn-Mercer-Oliver-Golden Valley-Billings-Stark-Morton-
Burleigh-Slope-Hettinger-Grant-Bowman-Adams-Sioux-Emmons-
1249 PM CDT Sat Sep 26 2020 /1149 AM MDT Sat Sep 26 2020/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/
THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR SOUTH CENTRAL
AND SOUTHWEST NORTH DAKOTA...

* WINDS...West 20 to 30 mph with gusts up to 50 mph.

* RELATIVE HUMIDITY...As low as 25 percent.

* AFFECTED AREA...Central and southwestern North dakota, mainly 
  along and west of the missouri river and south of Lake 
  Sakakawea.

* IMPACTS...Any fires that ignite will spread rapidly and become 
  difficult to control or suppress.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Burn bans may be in effect. Contact local authorities for
details.

&&

$$
waa
678 
WWUS83 KBIS 261823
RFWBIS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Bismarck ND
123 PM CDT Sat Sep 26 2020

...RED FLAG WARNING SATURDAY AFTERNOON AND EVENING FOR PORTIONS
OF SOUTH CENTRAL AND SOUTHWEST NORTH DAKOTA...

.Critical fire weather conditions are expected Saturday afternoon
and evening across parts of central and southwest North Dakota.
Northwest winds will gust up to 50 mph Saturday afternoon,
diminishing during the evening.

The strong winds and low humidity around 25 percent will create
critical fire weather conditions Saturday afternoon and early
evening.

NDZ035-045-046-261930-
/O.CAN.KBIS.FW.W.0008.000000T0000Z-200927T0200Z/
Burleigh-Sioux-Emmons-
123 PM CDT Sat Sep 26 2020 /1223 PM MDT Sat Sep 26 2020/

...RED FLAG WARNING IS CANCELLED FOR WIND AND LOW RELATIVE
HUMIDITY FOR SOUTH CENTRAL AND SOUTHWEST NORTH DAKOTA...

The National Weather Service in Bismarck has cancelled the Red
Flag Warning.

Wetting rains across Sioux and Emmons counties, and a delay in the
strong winds for Burleigh county, will allow the cancellation of 
the RED Flag warning for these counties. 

$$

NDZ017>020-031>034-040>044-270200-
/O.CON.KBIS.FW.W.0008.000000T0000Z-200927T0200Z/
McKenzie-Dunn-Mercer-Oliver-Golden Valley-Billings-Stark-Morton-
Slope-Hettinger-Grant-Bowman-Adams-
123 PM CDT Sat Sep 26 2020 /1223 PM MDT Sat Sep 26 2020/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/
THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR SOUTH CENTRAL
AND SOUTHWEST NORTH DAKOTA...

* WINDS...West 25 to 35 mph with gusts up to 50 mph.

* RELATIVE HUMIDITY...As low as 25 percent.

* AFFECTED AREA...Central and southwestern North Dakota, mainly
  along and west of the Missouri River and south of Lake 
  Sakakawea.

* IMPACTS...Any fires that ignite will spread rapidly and become 
  difficult to control or suppress.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Burn bans may be in effect. Contact local authorities for
details.

&&

$$
406 
WWUS83 KBIS 262000
RFWBIS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Bismarck ND
300 PM CDT Sat Sep 26 2020

...RED FLAG WARNING SATURDAY AFTERNOON AND EVENING FOR PORTIONS
OF SOUTH CENTRAL AND SOUTHWEST NORTH DAKOTA...

.Critical fire weather conditions are expected Saturday afternoon
and evening across parts of central and southwest North Dakota.
Northwest winds will gust up to 50 mph Saturday afternoon,
diminishing during the evening.

The strong winds and low humidity around 25 percent will create
critical fire weather conditions Saturday afternoon and early
evening.

NDZ017>020-031>034-040>044-270200-
/O.CON.KBIS.FW.W.0008.000000T0000Z-200927T0200Z/
McKenzie-Dunn-Mercer-Oliver-Golden Valley-Billings-Stark-Morton-
Slope-Hettinger-Grant-Bowman-Adams-
300 PM CDT Sat Sep 26 2020 /200 PM MDT Sat Sep 26 2020/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/
THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR SOUTH CENTRAL
AND SOUTHWEST NORTH DAKOTA...

* WINDS...West 25 to 35 mph with gusts up to 50 mph.

* RELATIVE HUMIDITY...As low as 24 percent.

* AFFECTED AREA...Central and southwestern North Dakota, mainly 
  along and west of the Missouri River and south of Lake 
  Sakakawea.

* IMPACTS...Any fires that ignite will spread rapidly and become 
  difficult to control or suppress.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Burn bans may be in effect. Contact local authorities for
details.

&&

$$
WAA
287 
WWUS83 KBIS 262334
RFWBIS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Bismarck ND
634 PM CDT Sat Sep 26 2020

...RED FLAG WARNING SATURDAY AFTERNOON AND EVENING FOR PORTIONS
OF SOUTH CENTRAL AND SOUTHWEST NORTH DAKOTA...

.Critical fire weather conditions are expected into this evening 
across parts of central and southwest North Dakota. Northwest 
winds will gust up to 50 mph late this afternoon into the early
evening hours, diminishing late this evening.

The strong winds and low humidity around 25 percent will create
critical fire weather conditions through the early evening hours.

NDZ017>020-031>034-040>044-270200-
/O.CON.KBIS.FW.W.0008.000000T0000Z-200927T0200Z/
McKenzie-Dunn-Mercer-Oliver-Golden Valley-Billings-Stark-Morton-
Slope-Hettinger-Grant-Bowman-Adams-
634 PM CDT Sat Sep 26 2020 /534 PM MDT Sat Sep 26 2020/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/
THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR SOUTH CENTRAL
AND SOUTHWEST NORTH DAKOTA...

* WINDS...West 25 to 35 mph with gusts up to 50 mph.

* RELATIVE HUMIDITY...As low as 20 percent.

* AFFECTED AREA...Central and southwestern North Dakota, mainly 
  along and west of the Missouri River and south of Lake 
  Sakakawea.

* IMPACTS...Any fires that ignite will spread rapidly and become 
  difficult to control or suppress.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Burn bans may be in effect. Contact local authorities for
details.

&&

$$
146 
WWUS83 KBIS 270148
RFWBIS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Bismarck ND
848 PM CDT Sat Sep 26 2020

NDZ017>020-031>034-040>044-270300-
/O.EXP.KBIS.FW.W.0008.000000T0000Z-200927T0200Z/
McKenzie-Dunn-Mercer-Oliver-Golden Valley-Billings-Stark-Morton-
Slope-Hettinger-Grant-Bowman-Adams-
848 PM CDT Sat Sep 26 2020 /748 PM MDT Sat Sep 26 2020/

...RED FLAG WARNING WILL EXPIRE AT 9 PM CDT /8 PM MDT/ THIS
EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR SOUTH CENTRAL AND
SOUTHWEST NORTH DAKOTA...

Although breezy winds will linger through tonight, relative
humidity values will improve. As a result the Red Flag Warning
will expire this evening. Breezy to windy conditions may return on
Sunday, however, improving relative humidity and chances for rain
showers should limited the fire weather danger threat. 

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this red flag warning went out at Sep 25, 1:44 PM MDT, 9 minutes earlier.

Area forecast discussion, Sep 25, 1:44 PM MDT, 9 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
244 PM CDT Fri Sep 25 2020

.SYNOPSIS...
Issued at 234 PM CDT Fri Sep 25 2020

A series of shortwaves will carve out a longwave trough over the
central and northern plains by Sunday. This will bring cooler and
windy conditions through the weekend and into early next week.

Global models agree in a high amplitude ridge-trough pattern
forming that will leave the region much cooler through the rest
of next week.

&&

.SHORT TERM...(This evening through Saturday)
Issued at 234 PM CDT Fri Sep 25 2020

For this afternoon and evening, sunny to clear. Breezy with
afternoon highs in the 70s, and evening temperatures falling into
the 60s.

Tonight will see some increasing clouds ahead of a shortwave
trough. An associated cold front will move through Saturday
bringing stronger winds. We have issued a wind advisory for
western and south central North Dakota late Saturday morning
through Saturday evening.

Overall the chance for measurable precipitation will be low
Saturday.

.LONG TERM...(Saturday night through Friday)
Issued at 234 PM CDT Fri Sep 25 2020

The series of short waves will end up carving out a longwave
trough over the central US for Sunday and Monday. Both days will
be breezy, with the windiest day Sunday, especially southwest. A
wind advisory may also be needed for the southwest Sunday.

Overall, a much cooler and largely dry weather pattern is seen
for the rest of the week, as a high amplitude ridge trough
system sets up over the us, with a significant ridge to the west
and a cold trough over the eastern US. This will leave North
Dakota in a band of strong northwest flow aloft, with multiple
weak shortwaves moving through. This suggests breezy to windy week
ahead with temperatures in the 50s for highs.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 1221 PM CDT Fri Sep 25 2020

VFR conditions are expected. High pressure will remain over the
northern plains tonight. A dry cold front will pass through the
region Saturday, bringing gusty northwest winds into the region.
Expect wind gusts of 30 to 40 KT from KISN-KDIK after 15z.

&&

.FIRE WEATHER...
Issued at 234 PM CDT Fri Sep 25 2020

We will issue a Red Flag warning for the area west and south of the
Missouri River valley for Saturday afternoon and early evening.

This weekend will see a series of cold frontal passages that will
usher in several days of windy, progressively cooler weather through
Monday.

On Saturday, a cold front is expected to further increase northwest
winds by afternoon. Winds of 25 to 45 mph and minimum relative
humidity of 25 to 30 percent will create conditions favorable for
rapid fire spread if fires start. The area of concern is west and
south of the Missouri River Valley.

We considered the northwest, Williams and Divide for the warning,
however red flag conditions were not met there. If conditions
change the northwest could be added to the warning in later
shifts.

Another breezy to windy day is expected Sunday as yet another cold
front sweeps through. However the cooler temperatures on Sunday
will keep Min RH values above 35 percent.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning from 1 PM CDT /noon MDT/ to 9 PM CDT /8 PM MDT/
Saturday for NDZ017>020-031>034-040>045.

Wind Advisory from 11 AM CDT /10 AM MDT/ to 9 PM CDT /8 PM MDT/
Saturday for NDZ001-002-009-010-017>021-031>035-040>046.

&&

SYNOPSIS...WAA
SHORT TERM...WAA
LONG TERM...WAA
AVIATION...WAA
FIRE WEATHER...WAA
Hazardous weather outlook, Sep 25, 11:31 AM MDT, 2 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Bismarck ND
1231 PM CDT Fri Sep 25 2020

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-261745-
Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward-
McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Wells-
Foster-Golden Valley-Billings-Stark-Morton-Burleigh-Kidder-
Stutsman-Slope-Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan-
La Moure-McIntosh-Dickey-
1231 PM CDT Fri Sep 25 2020 /1131 AM MDT Fri Sep 25 2020/

This Hazardous Weather Outlook is for portions of north central
North Dakota, northwest North Dakota, south central North Dakota,
southeast North Dakota, and southwest North Dakota.

.DAY ONE...This Afternoon and Tonight

Near critical fire weather conditions are possible this afternoon
across most of western and central North Dakota.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Very windy conditions are possible Saturday and Sunday. Near
critical fire weather conditions are possible across portions of
the west and central Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

waa

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 25, 2:15 PM MDTWind AdvisoryBISAdams, Billings, Bowman, Burke, Burleigh, Divide and 12 more30 hr

Nearby

Red Flag Warnings in North Dakota, 2020Every red flag warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.